MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704811
Medical Device Problem Codes Failure to Charge (1085); Output Problem (3005); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a battery issue and the ventilator stopped whilst in use.No patient health consequences have been reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The oxylog 3000plus device was analyzed via provided information incl.The secured log files.Upon request we got the information from the customer, that the reported event did not occur during use on a patient, it occurred during the self-test.According to the logfile analysis this could be confirmed.There was no indication for a stop of ventilation due to a depleted or defective battery.The affected device alarmed and behaved as specified indicating a charging problem and was then shut down by user.Afterwards the battery function wad tested without patient involvement.In case that the alarm "no int.Battery charging" is displayed, the ifu requires the internal battery to be removed and reinserted or replaced as a remedy for this error message.The "charge internal battery" alarm and the "internal battery discharged" alarm are correctly displayed and warn the user about a low battery level.In some cases, charging of the internal battery was not finally completed because a full state of charge was not recognized in time.It is therefore recommended that if a red charging led appears, the battery should be removed and plugged in again to interrupt the timeout and restart the charging cycle.The dräger service technician onsite has already replaced the charger pcb and the battery.The device was tested afterwards according to manufacturer specs and passed successfully.The risk arising from the battery fault indication situation is covered by the risk management report, no previously undetected risks have arisen.No change of risk management report necessary.Based on the investigation results this case is considered not to be reportable according to the medical device regulation (mdr (b)(4) as neither death nor a serious injury were caused nor would it be expected to occur in case of recurrence.
 
Event or Problem Description

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24312659
Report Number9611500-2026-00051
Device Sequence Number5676651
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)230207(93)5704811-24
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown